# SDR ASAA2021051034779

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,109 hours, 14,263 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9902
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 47,008 hours, 14,534 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT. GROUNDED - YES. REMOVED & REPLACED FLIGHT DECK TRIM VALVE REF B737-800 AMM 21-61-21 OSP & LK CK GOOD ACCOMPLISHED BITE CK NO FAULTS FOUND.
